# SDR 29GA2023121500001

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N700SV
- Make and model: Aerosp ATR72211
- Aircraft serial: 1548
- Aircraft time: 4,018 hours, 3,062 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIR RETURN DO TO GEAR PIN BEING REMOVED. REMOVED RH MLG SAFETY PIN AS REQUIRED.
